Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 26 (2001), Issue 3, Pages 179-182
http://dx.doi.org/10.1155/S0161171201005245

Common coincidence points of R-weakly commuting maps

Department of Mathematics, Quaid-I-Azam University, Islamabad, Pakistan

Received 22 May 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A common coincidence point theorem for R-weakly commuting mappings is obtained. Our result extend several ones existing in literature.